Tildiem Nervousness Side Effect Reports
The following Tildiem Nervousness side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Nervousness, can occur, and what you can do about them.
A side effect could appear soon after you start Tildiem or it might take time to develop.
|Feeling Abnormal, Headache, Labile Blood Pressure, Malaise, Nervousness, Product Quality Issue|
This Nervousness side effect was reported by a health professional from UNITED KINGDOM. A 82-year-old female patient (weight:NA) experienced the following symptoms/conditions: hypertension. The patient was prescribed Tildiem (tildiem Slow Release Diltiazem Hydrochloride) (not Specified) (dosage: 120 Mg Bid, Oral, Df), which was started on Dec 12, 2008. Concurrently used drugs:
Tildiem Nervousness Causes and Reviews
Fear and anxiety are part of life. You may feel anxious before you take a test or walk down a dark street. This kind of anxiety is useful - it can make you more alert or careful. It usually ends soon after you are out of the situation that caused it. But for millions of people in the United States, the anxiety does not go away, and gets worse over time. They may have chest pains or nightmares. They may even be afraid to leave home. These people have anxiety disorders. Types include
- Panic disorder
- Obsessive-compulsive disorder
- Post-traumatic stress disorder
- Generalized anxiety disorder
Treatment can involve medicines, therapy or both.
NIH: National Institute of Mental Health
Tildiem Nervousness Reviews
|Fri, 22 Apr 2011|
|i am taking mono-Tildiem for the relaxation of my oespophagus because it is tight and causing reflux. I have been coughing for some time now. Is that a result of the drug? Thank you.|
|Sun, 21 Feb 2010|
|tiredness and weakness|
|Wed, 17 Nov 2010|
|HI, I HAVE BEEN TAKING TILDIEM FOR JUST OVER TWO WEEKS, NOW ANS FELT REALLY DIZZY ON THE WAY HOME FROM WORK YESTERDAY, I WAS TAKING A SLOW REALEASE NITRATE UNTIL SUNDAY, AND SAW MY GP MONDAY COMPLAINING OF REALLY BAD HEADACHES WHICH WERE UNBEARABLE, SO HE TOLD ME TO STOP THE NITRATE AND KEEP TAKING THE TILDIEM, SO IT MIGHT BE SIDE EFFECTS FROM STOPPING THE NITRATE TABLET. TODAY MY CHEST FEELS QUITE TIGHT?|